# SDR 98ZZZM428

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffeners
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE INBOARD FAN COWL START VALVE ACCESS DOOR INBOARD SKIN STIFFENERS CRACKED.  REPAIRED STIFFENERS IAW SRM 51-70-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
